Patient :When will my body go back to normal from the depo shot?
Symptoms: I took the depo shot in November 2013 around the 1st or 2nd.. And everything was fine until November 30th. My period had came on and it was HEAVY! It has been on every since then. It stopped for like a week and then it came right back on. Last week on January 30, I began to feel dizzy, nauseas, severe abdominal pain, heavy vaginal bleeding, headaches, the urge to vomit , and I began sleeping a lot. I also couldn't eat anything. My stomach feels as if its filled with air and I can't eat or drink anything but water because my stomach will feel as if it's gonna pop. It's very uncomfortable for me to lay down and its always tight even when I don't eat! I constantly feel like I have to vomit but I haven't yet. This is really worrying me. I haven't never experienced this. And I know I'm not pregnant because before I took the depo shot the doctor did a pregnancy test and it was negative and I haven't participated in any sexual activities since before I took the depo shot.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.